Nonlinear Degenerate Evolution Equations in Mixed Formulation Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/9306sz887

This is the publisher’s final pdf. The published article is copyrighted by the Society for Industrial and Applied Mathematics and can be found at:  http://epubs.siam.org/loi/sjmaah.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • We develop the theory of degenerate and nonlinear evolution systems in mixed formulation. It will be shown that many of the well-known results for the stationary problem extend to the nonlinear case and that the dynamics of a degenerate Cauchy problem is governed by a nonlinear semigroup. The results are illustrated by a Darcy–Stokes coupled system with multiple nonlinearities.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Showalter, R. E. (2010). Nonlinear degenerate evolution equations in mixed formulation. SIAM Journal on Mathematical Analysis, 42(5), 2114-2131. doi:10.1137/100789427
Academic Affiliation
Series
Keyword
Rights Statement
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Made available in DSpace on 2014-08-07T20:26:58Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsNonlinearDegenerateEvolution.pdf: 438377 bytes, checksum: 9396f1dfd9b5e76ae9cb5820612df7b6 (MD5) Previous issue date: 2010-08-31
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-08-07T20:26:58Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsNonlinearDegenerateEvolution.pdf: 438377 bytes, checksum: 9396f1dfd9b5e76ae9cb5820612df7b6 (MD5)
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-08-07T20:26:39Z No. of bitstreams: 1 ShowalterRalphMathematicsNonlinearDegenerateEvolution.pdf: 438377 bytes, checksum: 9396f1dfd9b5e76ae9cb5820612df7b6 (MD5)

Relationships

In Administrative Set:
Last modified: 07/08/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items